Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Swollen and Painful Lymph Nodes
Jan 24, 2000

After a high risk exposure in February of 1998, I came down with fever, Lymphadenopathy, a red rash, and malaise. I have had many negative Elisas and Western Blots as well as undetectable VL, negative HIV-DNA, and negative culture. On the other hand, I have continuous diarrhea, fatigue, an episode of shingles last October, and body rashes that come and go. The constant is the lymphadenopathy which started in the arms, then the axillary nodes, the rib cage, and more recently the femoral and groin lymph nodes which have become very painful and enlarged during the last month, requiring medication with anti-inflammatory drugs and pain killers. I am certain that I have HIV and that for some reason it has remained in my lymph nodes. Have you seen a case like mine in your experience and what do you suggest I should do after almost two years of pain. Thank you!

Response from Dr. Henry

I have never seen a case like yours that turned out to be HIV. You need to be followed by a sympathetic primary care doc. Also consider seeing a pain specialist.

KH


Previous
Help, I might be losing my sight on left eye!
Next
Sustiva Nightmares

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement